# SDR CALA0200492

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 49,174 hours, 25,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Weak
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PORTABLE MEGAPHONE WEAK. THE MEGAPHONE WAS REMOVED AND REPLACED.
